# SDR HEEA968610

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911PB
- Make and model: Bell 412
- Aircraft serial: 33186
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 204040701103
- Condition: Pitted
- Location: M/R Gr Box
- Part time: 3,095 hours
- Component: 412040002113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING ON MATING SURFACE BEYOND ACCEPTABLE LIMITS.
